Opuscula Math. 34, no. 2 (2014), 425-441

Opuscula Mathematica

On the Tonelli method for the degenerate parabolic Cauchy problem with functional argument

Krzysztof A. Topolski

Abstract. The degenerate parabolic Cauchy problem is considered. A functional argument in the equation is of the Hale type. As a limit of piecewise classical solutions we obtain a viscosity solution of the main problem. Presented method is an adaptation of Tonelli's constructive method to the partial differential-functional equation. It is also shown that this approach can be improved by the vanishing viscosity method and regularisation process.

Keywords: viscosity solutions, parabolic equation, differential-functional equation.

Mathematics Subject Classification: 35A01, 35K15, 35K60.

Full text (pdf)

  • Krzysztof A. Topolski
  • University of Gdansk, Institute of Mathematics, Wit Stwosz Street 57, 80-952 Gdansk, Poland
  • Received: 2013-06-26.
  • Revised: 2013-11-11.
  • Accepted: 2013-11-15.
Opuscula Mathematica - cover

Cite this article as:
Krzysztof A. Topolski, On the Tonelli method for the degenerate parabolic Cauchy problem with functional argument, Opuscula Math. 34, no. 2 (2014), 425-441, http://dx.doi.org/10.7494/OpMath.2014.34.2.425

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.